# SDR 2012FA0000809

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: General aviation
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,290 hours, 36,890 cycles
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN ACTIVATING THE ENGINE ANTI-ICE,  SMOKE AND VAPOR FILLED COCKPIT AND GALLEY.
